# SDR SWAA2022020487135

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.DOOR SURROUND; THRESHOLD WEB CORRODED AROUND SEVERAL FASTNER HOLES / REMOVED DAMAGE ON WEB MATERIAL LOSS IS .007 ORIGINAL WAS 0.45 REMAINING IS .038 WEB IS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 LOCATED & DRILLED INSTALLED NEW WEB IAW BOEING DWG 146A8340 REV A
